Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ageing skin
Oct 18, 2001

Hi, great site. Im taking 3tc, sustivia, and abacavir. My skin has a rubbery feeling to it, and it seem to be getting worse. Are any of these medications affecting this, which you might be aware ofit seems to have lost its sheen and seems to be ageing prematurely.

Sincerely,

John

Response from Dr. Boyle

John, While the medications you are on can cause a rash, that does not seem to be your current problem. It is tough to get a feel for your complaint without actually looking at it and feeling it. I'd suggest that you have your doctor or a dermatologist evaluate it. Based upon your description, I doubt that the antiretrovirals you're on are causing it.



Previous
effects
Next
Clarification on tenderness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement